Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 95, NWS Fort Worth, TX

June 5, 2021Hunt County, Texas

NWS Fort Worth, TX issued this river flood warning at Jun 5, 2021, 7:53 PM CDT for Hunt County, Texas. It took effect at Jun 6, 2021, 10:12 AM CDT. It was in force for 71 hr.

The area

The outline as issued.

The facts

Issued
Jun 5, 2021, 7:53 PM CDT (00:53 UTC)
In effect from
Jun 6, 2021, 10:12 AM CDT
Expired
Jun 9, 2021, 9:41 AM CDT
In force
71 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 132 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cowleech Fork Sabine River at Greenville (GNVT2). The gauge peaked at 17.03 ft at Jun 8, 2021, 10:00 AM CDT.

actionminormoderate5101506/0606/0706/0806/0906/10
Action stage
13 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08017200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

286 
WGUS44 KFWD 060053
FLWFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
753 PM CDT Sat Jun 5 2021

...The National Weather Service in Fort Worth TX has issued a Flood 
Warning for the following rivers in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

  South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and 
  Rockwall Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC231-061900-
/O.NEW.KFWD.FL.W.0095.210606T1512Z-210607T1312Z/
/GNVT2.1.ER.210606T1512Z.210606T1800Z.210607T0112Z.NO/
753 PM CDT Sat Jun 5 2021

The National Weather Service in Fort Worth has issued a

* Flood Warning for
  the Cowleech Fork Sabine River At Greenville.
* From Sunday morning to Monday morning.
* At 7:45 PM CDT Saturday the stage was 5.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tomorrow morning to a crest of 14.7 feet early tomorrow afternoon. 
  It will then fall below flood stage tomorrow evening.
* Impact...At 14.0 feet, Minor out of bank flooding will occur along 
  the river reach.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

TXC231-257-397-061900-
/O.NEW.KFWD.FL.W.0096.210606T1614Z-210607T1227Z/
/QLAT2.1.ER.210606T1614Z.210606T1800Z.210607T0026Z.NO/
753 PM CDT Sat Jun 5 2021

The National Weather Service in Fort Worth has issued a

* Flood Warning for
  the South Fork Sabine River Near Quinlan.
* From Sunday morning to Monday morning.
* At 7:45 PM CDT Saturday the stage was 4.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tomorrow morning to a crest of 15.5 feet early tomorrow afternoon. 
  It will then fall below flood stage tomorrow evening.
* Impact...At 15.0 feet, Minor out of bank flooding will occur.


&&

LAT...LON 3297 9627 3293 9615 3283 9620 3287 9634

$$

Prater
9 follow-up statements
720 
WGUS84 KFWD 061352
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
852 AM CDT Sun Jun 6 2021

...The Flood Warning is extended for the following rivers in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

  South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and 
  Rockwall Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC231-257-397-070800-
/O.EXT.KFWD.FL.W.0096.210606T1400Z-210608T1228Z/
/QLAT2.1.ER.210606T1400Z.210606T1800Z.210608T0028Z.NO/
852 AM CDT Sun Jun 6 2021

...The Flood Warning is now in effect until Tuesday morning...

The Flood Warning continues for
  the South Fork Sabine River Near Quinlan.
* Until Tuesday morning.
* At 7:45 AM CDT Sunday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will fall to 14.5 feet and then begin rising 
  just after midnight tonight. It will then rise above flood stage 
  later today to 15.6 feet. It will fall below flood stage this 
  evening.
* Impact...At 15.0 feet, Minor out of bank flooding will occur.


&&

LAT...LON 3297 9627 3293 9615 3283 9620 3287 9634

$$

TXC231-070800-
/O.EXT.KFWD.FL.W.0095.210606T1629Z-210608T1949Z/
/GNVT2.1.ER.210606T1629Z.210607T1200Z.210608T0749Z.NO/
852 AM CDT Sun Jun 6 2021

...The Flood Warning is now in effect until early Tuesday 
afternoon...

The Flood Warning continues for
  the Cowleech Fork Sabine River At Greenville.
* Until early Tuesday afternoon.
* At 7:45 AM CDT Sunday the stage was 12.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late this morning 
  to 15.8 feet by early tomorrow afternoon. It will then fall below 
  flood stage early Tuesday morning to 5.3 feet.
* Impact...At 15.0 feet, Caution should be exercised near the river 
  as water begins to flow out of the banks.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

Hernandez
637 
WGUS84 KFWD 062003
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
303 PM CDT Sun Jun 6 2021

...The Flood Warning is extended for the following rivers in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

  South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and 
  Rockwall Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC231-257-397-071415-
/O.EXT.KFWD.FL.W.0096.000000T0000Z-210608T1300Z/
/QLAT2.1.ER.210606T1330Z.210607T1800Z.210608T0100Z.NO/
303 PM CDT Sun Jun 6 2021

...The Flood Warning is now in effect until Tuesday morning...

The Flood Warning continues for
  the South Fork Sabine River Near Quinlan.
* Until Tuesday morning.
* At 1:45 PM CDT Sunday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall below flood stage this evening to 
  14.3 feet and then begin rising just after midnight tonight to 
  15.5 feet early tomorrow afternoon. It will fall below flood stage 
  again tomorrow evening.
* Impact...At 15.0 feet, Minor out of bank flooding will occur.


&&

LAT...LON 3297 9627 3293 9615 3283 9620 3287 9634

$$

TXC231-071415-
/O.EXT.KFWD.FL.W.0095.000000T0000Z-210609T0054Z/
/GNVT2.1.ER.210606T1410Z.210606T1845Z.210608T1254Z.NO/
303 PM CDT Sun Jun 6 2021

...The Flood Warning is now in effect until Tuesday evening...

The Flood Warning continues for
  the Cowleech Fork Sabine River At Greenville.
* Until Tuesday evening.
* At 1:45 PM CDT Sunday the stage was 16.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall below flood stage late this evening 
  to 8.6 feet and then begin rising tomorrow morning. It will then 
  rise above flood stage tomorrow afternoon to 15.9 feet early 
  Tuesday morning. It will fall below flood stage again Tuesday 
  morning.
* Impact...At 17.0 feet, Moderate out of bank flooding will occur. A 
  few rural roads closures will be needed along the river reach. 
  Moderate flooding will occur along the river through Greenville.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

TR.92
592 
WGUS84 KFWD 070049
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
749 PM CDT Sun Jun 6 2021

...The Flood Warning is extended for the following rivers in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

  South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and 
  Rockwall Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC231-257-397-071900-
/O.EXT.KFWD.FL.W.0096.000000T0000Z-210609T0021Z/
/QLAT2.1.ER.210606T1330Z.210608T0600Z.210608T1221Z.NO/
749 PM CDT Sun Jun 6 2021

...The Flood Warning is now in effect until Tuesday evening...

The Flood Warning continues for
  the South Fork Sabine River Near Quinlan.
* Until Tuesday evening.
* At 6:45 PM CDT Sunday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow afternoon to a crest of 16.2 feet early Tuesday morning. 
  It will then fall below flood stage Tuesday morning.
* Impact...At 15.0 feet, Minor out of bank flooding will occur.


&&

LAT...LON 3297 9627 3293 9615 3283 9620 3287 9634

$$

TXC231-071900-
/O.EXT.KFWD.FL.W.0095.000000T0000Z-210609T0504Z/
/GNVT2.1.ER.210606T1410Z.210608T0600Z.210608T1704Z.NO/
749 PM CDT Sun Jun 6 2021

...The Flood Warning is now in effect until early Wednesday 
morning...

The Flood Warning continues for
  the Cowleech Fork Sabine River At Greenville.
* Until early Wednesday morning.
* At 6:45 PM CDT Sunday the stage was 16.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall below flood stage early Tuesday 
  afternoon to 9.7 feet and then begin rising tomorrow morning. It 
  will then rise above flood stage early tomorrow afternoon to 16.8 
  feet early Tuesday morning. It will fall below flood stage again 
  early Tuesday afternoon.
* Impact...At 17.0 feet, Moderate out of bank flooding will occur. A 
  few rural roads closures will be needed along the river reach. 
  Moderate flooding will occur along the river through Greenville.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

Barnes
071 
WGUS84 KFWD 071357
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
857 AM CDT Mon Jun 7 2021

...The Flood Warning is extended for the following rivers in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC231-080800-
/O.EXT.KFWD.FL.W.0095.000000T0000Z-210609T2254Z/
/GNVT2.1.ER.210606T1410Z.210606T2000Z.210609T1054Z.NO/
857 AM CDT Mon Jun 7 2021

...The Flood Warning is now in effect until Wednesday afternoon...

The Flood Warning continues for
  the Cowleech Fork Sabine River At Greenville.
* Until Wednesday afternoon.
* At 7:45 AM CDT Monday the stage was 10.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 16.3 feet tomorrow evening.
* Impact...At 17.0 feet, out of bank flooding will occur. A few 
  rural roads closures will be needed along the river reach.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

Bain
887 
WGUS84 KFWD 071915
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
215 PM CDT Mon Jun 7 2021

...The Flood Warning is extended for the following rivers in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

  South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and 
  Rockwall Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC231-257-397-081315-
/O.EXT.KFWD.FL.W.0096.000000T0000Z-210609T1200Z/
/QLAT2.1.ER.210606T1330Z.210608T1800Z.210609T0000Z.NO/
215 PM CDT Mon Jun 7 2021

...The Flood Warning is now in effect until Wednesday morning...

The Flood Warning continues for
  the South Fork Sabine River Near Quinlan.
* Until Wednesday morning.
* At 1:45 PM CDT Monday the stage was 8.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tonight to a crest of 15.7 feet early tomorrow afternoon. It will 
  then fall below flood stage tomorrow evening.
* Impact...At 15.0 feet, Minor out of bank flooding will occur.


&&

LAT...LON 3297 9627 3293 9615 3283 9620 3287 9634

$$

TXC231-081315-
/O.EXT.KFWD.FL.W.0095.000000T0000Z-210610T0405Z/
/GNVT2.1.ER.210606T1410Z.210609T0000Z.210609T1605Z.NO/
215 PM CDT Mon Jun 7 2021

...The Flood Warning is now in effect until late Wednesday evening...

The Flood Warning continues for
  the Cowleech Fork Sabine River At Greenville.
* Until late Wednesday evening.
* At 1:45 PM CDT Monday the stage was 9.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 16.6 feet tomorrow evening.
* Impact...At 17.0 feet, Moderate out of bank flooding will occur. A 
  few rural roads closures will be needed along the river reach. 
  Moderate flooding will occur along the river through Greenville.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

Barnes
000 
WGUS84 KFWD 080138
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
838 PM CDT Mon Jun 7 2021

...The Flood Warning continues for the following rivers in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

  South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and 
  Rockwall Counties.

  Leon River Near De Leon affecting Comanche and Erath Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC093-143-081945-
/O.EXT.KFWD.FL.W.0106.000000T0000Z-210610T1800Z/
/DLLT2.1.ER.210608T1500Z.210609T0600Z.210610T0600Z.NO/
838 PM CDT Mon Jun 7 2021

...The Flood Warning is now in effect until early Thursday 
afternoon...

The Flood Warning continues for
  the Leon River Near De Leon.
* Until early Thursday afternoon.
* At 7:30 PM CDT Monday the stage was 11.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tomorrow morning to a crest of 12.8 feet early Wednesday morning. 
  It will then fall below flood stage early Thursday morning.
* Impact...At 12.0 feet, Minor out of bank flooding can be expected 
  around the sh 16 bridge. Farm and ranch land, along with a few 
  minor rural roads near the river, will begin to flood.


&&

LAT...LON 3227 9853 3207 9843 3204 9855 3221 9864

$$

TXC231-257-397-081945-
/O.EXT.KFWD.FL.W.0096.000000T0000Z-210609T0700Z/
/QLAT2.1.ER.210606T1330Z.210608T1200Z.210608T1900Z.NO/
838 PM CDT Mon Jun 7 2021

...The Flood Warning is now in effect until early Wednesday 
morning...

The Flood Warning continues for
  the South Fork Sabine River Near Quinlan.
* Until early Wednesday morning.
* At 7:45 PM CDT Monday the stage was 12.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just 
  after midnight tonight to a crest of 15.2 feet tomorrow morning. 
  It will then fall below flood stage early tomorrow afternoon.
* Impact...At 15.0 feet, Minor out of bank flooding will occur.


&&

LAT...LON 3297 9627 3293 9615 3283 9620 3287 9634

$$

TXC231-081945-
/O.EXT.KFWD.FL.W.0095.000000T0000Z-210610T0354Z/
/GNVT2.1.ER.210606T1410Z.210608T1800Z.210609T1554Z.NO/
838 PM CDT Mon Jun 7 2021

...The Flood Warning is now in effect until late Wednesday evening...

The Flood Warning continues for
  the Cowleech Fork Sabine River At Greenville.
* Until late Wednesday evening.
* At 7:45 PM CDT Monday the stage was 16.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will remain steady around 16.5 feet before 
  falling below flood stage tomorrow night.
* Impact...At 15.0 feet, Caution should be exercised near the river 
  as water begins to flow out of the banks.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

Bonnette
794 
WGUS44 KFWD 081309
FLWFWD

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
Issued by National Weather Service Shreveport LA
809 AM CDT Tue Jun 8 2021

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following river in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

Additional information is available at www.weather.gov.


TXC231-090715-
/O.EXT.KFWD.FL.W.0095.000000T0000Z-210609T2321Z/
/GNVT2.2.ER.210606T1410Z.210608T1230Z.210609T1121Z.NO/
809 AM CDT Tue Jun 8 2021

...Forecast flooding increased from Minor to Moderate severity and 
increased in duration until tomorrow evening...

The Flood Warning continues for
  the Cowleech Fork Sabine River At Greenville.
* Until Wednesday evening.
* At 7:45 AM CDT Tuesday the stage was 17.0 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The Cowleech Fork of the Sabine River is expected to 
  rise to a crest of 17.0 feet this Tuesday afternoon. It will then 
  fall below flood stage during Wednesday morning.
* Impact...At 17 feet, Moderate out of bank flooding will occur. A 
  few rural roads closures will be needed along the river reach. 
  Moderate flooding will occur along the Cowleech Fork through 
  Greenville area.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

08/KSHV
884 
WGUS84 KFWD 081915
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
215 PM CDT Tue Jun 8 2021

...The Flood Warning continues for the following rivers in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC231-091315-
/O.EXT.KFWD.FL.W.0095.000000T0000Z-210609T1431Z/
/GNVT2.1.ER.210606T1410Z.210608T1500Z.210609T0231Z.NO/
215 PM CDT Tue Jun 8 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Cowleech Fork Sabine River At Greenville.
* Until late tomorrow morning.
* At 1:45 PM CDT Tuesday the stage was 16.8 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  this evening and continue falling to 5.7 feet early Sunday 
  afternoon.
* Impact...At 17.0 feet, Moderate out of bank flooding will occur. A 
  few rural roads closures will be needed along the river reach. 
  Moderate flooding will occur along the river through Greenville.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

TR.92
981 
WGUS84 KFWD 090055
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
755 PM CDT Tue Jun 8 2021

...The Flood Warning is extended for the following rivers in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC231-091445-
/O.EXT.KFWD.FL.W.0095.000000T0000Z-210609T1441Z/
/GNVT2.1.ER.210606T1410Z.210608T1500Z.210609T0241Z.NO/
755 PM CDT Tue Jun 8 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Cowleech Fork Sabine River At Greenville.
* Until late tomorrow morning.
* At 7:45 PM CDT Tuesday the stage was 15.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below Flood Stage late 
  this evening and remain below Flood Stage for the next several 
  days.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

JLDunn

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jun 5, 7:01 PM CDT, 52 minutes earlier.

Area forecast discussion, Jun 5, 7:01 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
701 PM CDT Sat Jun 5 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Now through Sunday Night/

Regional radar imagery has blossomed with convection over the last
1-2 hours coinciding with peak afternoon heating. The 00Z Fort
Worth sounding indicates an uncapped and unstable environment
which will continue to support additional convection for another
few hours. Latest RAP objective analysis also shows an axis of low
level convergence extending from around Stephenville through the
Metroplex and northeast into Southern Oklahoma. All of this points
to continued chances for showers and thunderstorms (developing
along the outflow of dying storms) through the evening before
activity diminishes with loss of heating. Heavy rainfall and
frequent lightning will be the main threats, although a strong
wind gust can't be ruled out.

Overnight, after this evening's activity diminishes, we should
remain fairly quiet although it's not out of the question that a
few isolated showers develop well after midnight. The slow moving
upper low will continue to pivot through North Texas on Sunday.
Similar to the last few days, afternoon heating and an uncapped
environment should support scattered showers and thunderstorms
across the region. Additional showers and thunderstorms are likely
to develop well off to our northwest tomorrow afternoon as well
and these may move with the northwest flow along the back side of
the upper trough into the region overnight tomorrow night. We'll
continue to refine this part of the forecast through tomorrow, but
we'll continue with fairly high rain chances Sunday night.

Dunn

&&

.LONG TERM... /Issued 339 PM CDT Sat Jun 5 2021/
/Sunday Night Onward/

The potential for a complex of thunderstorms to impact the area
Sunday night into Monday morning has increased. A departing upper
level low, coupled with an approaching shortwave will induce
strong warm-air advection into a region with modest amounts of
instability. Isentropic ascent analysis suggest a rapid increase
in pressure advection across northwestern portions of North Texas
shortly after midnight. Instability values in excess of 2000 J/kg
are likely to be in place, likely leading to a quick development
of convection. As the convection develops a cold pool, a
strengthening low-level jet may enhance ascent, leading a line of
storms gradually moving south/southeast through the early Monday
morning hours.

The main concern with the overnight convection will be the
potential for strong to damaging winds as well as heavy
precipitation. Precipitable water values over 1.5" are likely to
be in place, and if the line of storms remains fairly slow moving
or there is training taking place, a quick 2-3 inches of rain will
be possible. Those higher end amounts are likely to be isolated
and confidence remains too low at this time to pinpoint exact
location. Given the expected origination of the complex of storms
and direction of the low-level jet, the most likely location would
be somewhere west of Interstate 35.

Monday's forecast will be heavily dependent on what occurs Sunday
night. If an MCV develops and moves overhead, it's possible we
continue to see scattered convection through the afternoon hours.
If this is the case, increased cloud cover should help keep
daytime temperatures mainly in the lower to mid 80s.

As we go into Tuesday, synoptic scale subsidence will likely be
on the rise as an upper ridge strengthens across West Texas. This
will likely keep areas west of I-35 dry through the rest of the
week. Subtle disturbances will be on the periphery of the area of
higher pressure, potentially firing off scattered showers and
storms in the afternoon Tuesday and Wednesday east of I-35. With
dry and sunny conditions mid-week, a few locations west of US-281
may reach the lower to mid 90s with heat index values near the
triple digits. Heat index values elsewhere are likely to remain
between 90-95 degrees.

As we approach next weekend, the upper ridge to our west will
begin to break down. Whether we transition to northwesterly flow
aloft remains a bit uncertain given a few of the ensemble members
want to bring a tropical wave onshore next Sunday. Regardless of
which scenario plays out, slight rain chances will likely return
to the forecast the latter half of next weekend.

Hernandez

&&

.AVIATION... /NEW/
/00Z TAFs/

VFR generally prevails across the region outside of convection.
Thunderstorms are ongoing mainly to the north of the Metroplex and
to the southwest near Stephenville. We'll continue with a VCTS at
all sites through 4Z although activity should begin to wane with
loss of daytime heating. We started the Metroplex TAFs off with a
TEMPO -TSRA, but if trends to the north continue we may pull this
early. Otherwise, a TEMPO for MVFR cigs in the morning is the only
other concern at this time. Additional scattered afternoon showers
and storms are expected on Sunday with perhaps a better chance for
organized storms late Sunday night.

Dunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    68  84  70  84  72 /  40  40  50  50  30
Waco                67  85  70  85  73 /  30  30  30  40  20
Paris               67  80  68  79  70 /  50  70  60  80  40
Denton              65  82  67  82  70 /  40  40  50  50  30
McKinney            67  82  69  82  71 /  50  50  50  60  30
Dallas              70  84  72  84  74 /  50  40  50  50  30
Terrell             67  83  69  82  72 /  50  50  50  60  30
Corsicana           68  84  71  84  74 /  50  50  40  60  30
Temple              66  85  70  86  72 /  20  30  30  30  20
Mineral Wells       65  83  67  83  70 /  20  20  50  30  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Jun 5, 6:13 PM CDT, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
613 PM CDT Sat Jun 5 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061230-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
613 PM CDT Sat Jun 5 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Scattered thunderstorms will continue through the late evening hours
across parts of Central and North Texas. Lightning and locally heavy
rainfall will be the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Additional storms will be possible through the middle of next week.
There will be a potential for a line of storms to move in Sunday
night. Strong to damaging winds and flooding will be the main
hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 5, 7:19 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
719 PM CDT Sat Jun 5 2021

TXZ135-060045-
Henderson TX-
719 PM CDT Sat Jun 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENDERSON COUNTY UNTIL
745 PM CDT...

At 719 PM CDT, Doppler radar was tracking a strong thunderstorm near
Athens, moving north at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

 Locations impacted include...
Athens, Brownsboro and Murchison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3208 9573 3208 9592 3236 9588 3235 9557
TIME...MOT...LOC 0019Z 197DEG 12KT 3218 9580

Dunn

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:19 PM CDTSpecial Weather StatementFWDHenderson26 min
Jun 5, 7:53 PM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall60 hr
Jun 5, 8:37 PM CDTAreal Flood AdvisoryFWDCollin83 min
Jun 5, 9:25 PM CDTFlash Flood WarningFWDCollin4 hr
Jun 5, 11:29 PM CDTFlash Flood WarningFWDDallas3 hr
Jun 5, 11:44 PM CDTRiver Flood WarningFWDDallas9 hr
Jun 6, 12:19 AM CDTRiver Flood WarningFWDCollin28 hr
Jun 6, 12:20 AM CDTRiver Flood WarningFWDCollin31 hr
Jun 6, 12:33 AM CDTRiver Flood WarningFWDDallas15 hr
Jun 6, 2:58 AM CDTAreal Flood WarningFWDCollin, Dallas6 hr
Jun 6, 2:19 PM CDTFlash Flood WatchFWDAnderson, Collin, Cooke, Dallas, Delta, Denton and 23 more26 hr

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.